# SDR OF1R202510240001

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: General aviation
- Aircraft: N292SP
- Make and model: Cessna 172S
- Aircraft serial: 172S9477
- Aircraft time: 10,972 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05120223
- Condition: Cracked
- Location: Zone 100
- Part time: 10,972 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD IN AFT BAGGAGE COMPARTMENT HAS A ONE INCH CRACK ON BOTH LEFT AND RIGHT SIDES.
